Hi, I had protected sex with my friend on September 11th. About 20-30 mins later we did it again but it was unprotected. I was concerned about sperm from the first ejaculation still being in his penis so I took Postinor 2 on September 12th at about 9 am (about 29 hours after intercourse). So far I've had cramping everyday, frequent urination (I drink a lot of water so this could be a reason). I've been feeling lightheaded and had a few headaches. My breasts have also become a bit sore. I am concerned because I was fertile when we had sex and an app I use told me that I may have been ovulating on September 12 or the day after. I'm worried because I'm not sure if the pill would have worked if I did ovulate on September 12. I did not have any bleeding as expected from taking the pill. I am still cramping everyday from when I took the pill. My period is due on 27th September. I know not to expect it yet as a result of taking the pill but I would like to know, with all the cramping I've been feeling, is it possible that I'm pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.